accutane Week 1 Accutane/claravis

1 post in this topic

Posted · Report post

I just finished my first week on Claravis and so far so good. A little backstory: I'm 31 and have had acne problems for the past year. I took Accutane about 16 years ago as a teen when I had extremely bad acne on my face, chest, and back. I went through a 5 month regimen and it was amazing. The only side effects I remember were the extreme chapped lips and I was very sensitive to the sun. I'm hoping I don't have any crazy side effects this time around however, I'm noticing the chapped lips already and I'm only just finishing week 1. I also noticed that I was very tired/fatigued last week, more so than normal, and my eyes are getting tired very easily and just feel heavy in general and are more red. Hopefully my body will adjust & get used to the medicine again and the fatigue will get better. I'm looking for females my age who are taking/or have taken Claravis recently to share the experience with! I debated about taking this again because of the harsh side effects but needed relief after a Spiro trial didn't show the results I was hoping for. Since I had taken Accutane before, my dermatologist agreed that I didn't need to go through another gazillion trials with other medicines before beginning Claravis. The results from the Accutane last about 14 years until a couple of years ago so I am hoping the results from this round of treatment are equally great. I started a personal blog to track my journey this time and I hope it helps someone!

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now